×

Found 5 Documents (Results 1–5)

100
MathJax

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions of the nonlinear string equation for large times. (English. Russian original) Zbl 0692.35099

J. Sov. Math. 46, No. 5, 2126-2136 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 161, 122-138 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification

Biographic Reference